# SDR CA080417003

- Difficulty date: April 13, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 913 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Pump
- Condition: Leaking
- Location: Engine Oil
- Part time: 978 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION THERE WAS EVIDENCE OF OIL COMING OUT OF THE DRAIN LINE. THERE HAS BEEN MANY PUMPS LEAKING FORM THE SEALS AND THIS ALLOWS ENGINE OIL TO BYPASS AND FLOW OUT OF THE DRAIN. PUMP WAS REPLACED AND AIRCRAFT RETURN TO SERVICE. DATE CODE ON THE PUMP IS 4105. (TCNR 20080417003)
